# SDR ABXA9700948

- Difficulty date: April 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N965AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47498
- System (JASC): 2760 · Drag Control System
- Part: Bracket
- Part number: 49138822
- Condition: Chafed
- Location: Rt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND THE RIGHT WING INBOARD SPOILER PULLEY BRACKET CHAFED BEYOND LIMITS.  REPLACED PULLEY BRACKET IAW DC9 SRM 51-30-1.
